Alert archive / New Hampshire / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 113, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Aug 3, 2015, 6:13 PM EDT for 4 counties in New Hampshire. It was in force for 62 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2015, 6:13 PM EDT (22:13 UTC)
- Expired
- Aug 3, 2015, 7:15 PM EDT
- In force
- 62 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
Counties Belknap County, NH, Carroll County, NH, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 92 km from the middle of the area, began a volume at 22:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 3, 6:15 PM EDT | TSTM WND DMG | Ashland, NH | TREES DOWN ALL OVER TOWN |
| Aug 3, 6:20 PM EDT | TSTM WND DMG | Holderness, NH | TREES DOWN ALL OVER TOWN |
| Aug 3, 6:30 PM EDT | TSTM WND DMG | Waterville Valley, NH | TREES AND WIRES DOWN |
| Aug 3, 6:40 PM EDT | TSTM WND DMG | 1 Ne White Lake State P, NH | TREES AND WIRES DOWN ON STEVENSON DRIVE. TIME ESTIMATED FROM RADAR. |
| Aug 3, 6:50 PM EDT | TSTM WND DMG | Nw North Conway, NH | NUMEROUS TREES AND WIRES DOWN THROUGHOUT TOWN. TIME ESTIMATED FROM RADAR. |
| Aug 3, 7:00 PM EDT | TSTM WND DMG | North Conway, NH | NUMEROUS TREES DOWN |
| Aug 3, 7:00 PM EDT | HAIL 0.7 | Intervale, NH | |
| Aug 3, 7:08 PM EDT | TSTM WND DMG | 2 W Freedom, NH | TREE DOWN ON WIRES. TIME ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 1:16 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.2 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1432 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 131 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS51 KGYX 032213
SVRGYX
NHC001-003-007-009-032315-
/O.NEW.KGYX.SV.W.0113.150803T2213Z-150803T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
613 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
SOUTHEASTERN COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
SOUTHEASTERN GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
NORTHWESTERN BELKNAP COUNTY IN CENTRAL NEW HAMPSHIRE...
* UNTIL 715 PM EDT
* AT 612 PM EDT...DOPPLER RADAR INDICATED A LINE OF SEVERE
THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM MOUNT WASHINGTON TO NEAR WOODSTOCK TO
NEAR ASHLAND...AND MOVING EAST AT 40 MPH.
* LOCATIONS IMPACTED INCLUDE...
NORTHERN LACONIA...CONWAY...LINCOLN...PLYMOUTH...MEREDITH...
OSSIPEE...MOULTONBOROUGH...HOLDERNESS...ASHLAND...EFFINGHAM...MOUNT
WASHINGTON...WHITE LAKE STATE PARK...SANDWICH...PINKHAM NOTCH...
ECHO LAKE STATE PARK...WOODSTOCK...TAMWORTH...WOLFEBORO...CARROLL
AND GILFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
THESE STORMS HAVE A HISTORY OF PRODUCING WIND DAMAGE. THIS IS A VERY
DANGEROUS SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4388 7179 4433 7135 4447 7104 4408 7103
4367 7107 4356 7173
TIME...MOT...LOC 2212Z 251DEG 37KT 4429 7133 4390 7171 4366 7168
$$
MLE1 follow-up statement
495
WWUS51 KGYX 032310
SVSGYX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
710 PM EDT MON AUG 3 2015
NHC001-003-007-009-032320-
/O.EXP.KGYX.SV.W.0113.000000T0000Z-150803T2315Z/
CARROLL NH-COOS NH-GRAFTON NH-BELKNAP NH-
710 PM EDT MON AUG 3 2015
...THE SEVERE THUNDERSTORM WARNING FOR CARROLL...SOUTHEASTERN COOS...
SOUTHEASTERN GRAFTON AND NORTHWESTERN BELKNAP COUNTIES WILL EXPIRE AT
715 PM EDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4388 7179 4433 7135 4447 7104 4408 7103
4367 7107 4356 7173
TIME...MOT...LOC 2309Z 251DEG 37KT 4429 7133 4390 7171 4366 7168
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 4:21 PM EDT, 1 hour 52 minutes earlier.
Area forecast discussion, Aug 3, 4:21 PM EDT, 1 hour 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 421 PM EDT MON AUG 3 2015 .SYNOPSIS... PERSISTENT LOW PRESSURE ALOFT...SITUATED OVER QUEBEC...WILL BRING THE THREAT OF SHOWERS AND THUNDERSTORMS INTO TUESDAY. A FEW STORMS COULD BE SEVERE THIS AFTERNOON AND EVENING...WITH ANOTHER ROUND OF STRONGER STORMS POSSIBLE TUESDAY AFTERNOON. COOLER AIR MOVES IN FOR THE MID TO LATE WEEK PERIOD...AND IT WILL BE MAINLY DRY...ALTHOUGH SCATTERED SHOWERS WILL BE POSSIBLE IN THE MOUNTAINS WEDNESDAY AND THURSDAY. && 20Z UPDATE... QUICK UPDATE TO EXTEND SEVERE THUNDERSTORM WATCH INTO CHESHIRE AND HILLSBOROUGH COUNTIES IN NEW HAMPSHIRE UNTIL 9 PM. HAVE ALSO ADJUSTED CURRENT POPS AND WEATHER BASED ON CURRENT RADAR TRENDS. PREVIOUS DISCUSSION... .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... PRE-FRONTAL TROF/DIFFERENTIAL HEATING BOUNDARY HAS HELPED INITIATE A BROKEN LINE OF TSTMS ACROSS WRN NEW ENGLAND. TEMPS REACHING THE UPPER 80S/LOW 90S...AND DEWPOINTS IN THE LOWER 60S IS YIELDING CAPE VALUES ON THE ORDER OF 1000 TO 1500 J/KG. SHEAR IS MORE THAN ADEQUATE FOR STORM ORGANIZATION...AND STRENGTHENING MID LEVEL WINDS...EVIDENCED BY KCXX VWP OF 50 KTS IN THE MID LEVELS...WILL RESULT IN PRIMARILY A WIND DAMAGE THREAT. HOWEVER...AS CELLS REMAIN SOMEWHAT ISOLATED EARLY IN THEIR DEVELOPMENT...LARGE HAIL IS POSSIBLE. STRONG ONSHORE FLOW OVER MUCH OF WRN ME HAS RESULTED IN A MORE STABLE ATMOSPHERIC PROFILE...AND YOU CAN SEE THIS FROM A LACK OF CU ACROSS MUCH OF THE COASTAL PART OF THE FORECAST AREA. EXPECT ANY SEVERE THREAT TO BE CONFINED TO NW OF THIS AREA. THAT BEING SAID...DESPITE DEVELOPING INVERSION OVERNIGHT...INSTABILITY REMAINS MODEST ALOFT. THIS SHOULD ALLOW ANY CONVECTION TO CONTINUE WITH THUNDER WELL AFTER 00Z AND INTO THE MORNING HOURS. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/... TUE FORECAST REVOLVES AROUND THE DEGREE OF CLEARING/RECOVERY THE FORECAST AREA SEES AFTER ANY MORNING PCPN. CONVECTION ALLOWING MODELS INDICATE THAT A COMPLEX OF SHOWERS/STORMS MOVES ACROSS PORTIONS OF NEW ENGLAND OVERNIGHT...WHICH COULD DELAY HEATING TUE IF CLOUD COVER IS EXTENSIVE. COLD FRONT WILL STILL BE PROGRESSING THRU THE AREA...SO FORCING WILL EXIST FOR MORE AFTERNOON STORMS TO DEVELOP. SHEAR WILL BE ADEQUATE ONCE AGAIN FOR STORM ORGANIZATION...WITH HAIL/WIND ONCE AGAIN THE THREAT. FOR NOW THE UNCERTAINTIES THAT EXIST REGARDING RECOVERY WILL PRECLUDE SEVERE WORDING...SO WILL MAINTAIN SMALL HAIL/GUSTY WINDS IN THE GRIDS. COLD FRONT CLEARS THE AREA OVERNIGHT TUE...BRINGING COOLER AND DRIER AIR BACK TO THE REGION...THOUGH SHOWERS WILL REMAIN A POSSIBILITY IN CYCLONIC FLOW ALOFT. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... THE MODELS ARE IN GENERAL AGREEMENT ON THE LONG WAVE PATTERN INTO EARLY NEXT WEEK. GENERAL MEAN TROUGHING WILL BE IN PLACE ACROSS THE NEW ENGLAND THROUGH MUCH OF THE EXTENDED PERIOD...KEEPING ANY EXCESSIVE HEAT AT BAY. ALSO...LITTLE IMPULSES MOVING THROUGH THE MEAN THROUGH MAY ALLOW FOR SCT SHOWER AND ISOLD THUNDERSTORM DEVELOPMENT FROM TIME TO TIME. THE FIRST IMPULSE...AND PERHAPS THE STRONGEST WILL MOVE THROUGH ON WEDNESDAY WITH A CHANCE OF SHOWERS...PERHAPS LIKELY ACROSS THE INTERIOR MOUNTAINS. COLD AIR ALOFT MAY ALLOW FOR ISOLD THUNDER. THE NEXT FORECAST CHALLENGE WITH BE WITH LOW PRESSURE MOVING JUST SOUTH OF NEW ENGLAND AT THE END OF THE WEEK INTO THE WEEKEND. VARIOUS MODELS HAVE VARIOUS DEGREES OF AMPLIFICATION. THE ULTIMATE DEGREE OF AMPLIFICATION WILL DETERMINE HOW MUCH RAIN MOVES INTO OUR AREA. FOR NOW...HAVE KEPT POPS MAINLY ACROSS SOUTHERNMOST ZONES BUT WILL CONTINUE TO WATCH TRENDS. && .AVIATION /20Z MONDAY THROUGH SATURDAY/... SHORT TERM...VFR CONDITIONS WILL GENERALLY PREVAIL THRU TUE. EXCEPTIONS WILL BE RKD...WHERE COASTAL FOG/STRATUS WILL LINGER/REDEVELOP OVERNIGHT. EXPECT IFR AND LOWER CONDITIONS THRU MORNING. OTHERWISE...LEB AND HIE HAVE THE GREATEST CHANCE FOR TSRA THIS EVENING. IFR CONDITIONS WILL BE POSSIBLE IN ANY TSRA...ALONG WITH STRONG WIND GUSTS AND LARGE HAIL. AFTERNOON TUE TSRA THREAT MOVES TO THE COASTAL AREAS...WHERE GUSTY WINDS AND SMALL HAIL IS POSSIBLE. COVERAGE WILL BE MORE SCATTERED THAN WIDESPREAD. LONG TERM /WEDNESDAY THROUGH FRIDAY/...OCCASIONAL MVFR CONDITIONS IN SHOWERS POSSIBLE ON WEDNESDAY IN SHOWERS WITH NEXT COLD FRONT...WITH THE BEST BET IN THE MOUNTAINS. VFR LOOKS TO BE THE MOST LIKELY OUTCOME AT THIS TIME FOR THURSDAY AND FRIDAY FOR MOST AREAS. SOME MVFR CONDITIONS MAY SNEAK INTO SOUTHERN NH LATE FRIDAY OR FRIDAY NIGHT IN RAIN. && .MARINE... SHORT TERM...PERSISTENT SSW FLOW AHEAD OF SLOWLY APPROACHING COLD FRONT WILL KEEP WINDS AND SEAS NEAR SCA THRESHOLDS THRU TUE. SEAS WILL REACH 5 FT ON THE OUTER WATERS TONIGHT...AND SCA IS IN EFFECT FOR THIS TIME PERIOD. WINDS PROBABLY WON/T CONSISTENTLY GUST TO 25 KTS...BUT ENOUGH OF A CHANCE THERE TO INCLUDE IN THE ADVISORY. LONG TERM...SMALL CRAFT CONDITIONS MAY DEVELOP LATER FRIDAY OR OVER THE WEEKEND IN ASSOCIATION WITH LOW PRESSURE THAT IS CURRENTLY EXPECTED TO MOVE TO THE SOUTH OF OUR WATERS. .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...NONE. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR ANZ150-152-154. &&
Hazardous weather outlook, Aug 3, 4:29 PM EDT, 1 hour 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 429 PM EDT MON AUG 3 2015 MEZ018>028-NHZ010-013-014-042030- INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC- INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN- KNOX-COASTAL WALDO-STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 429 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ012-042030- EASTERN HILLSBOROUGH NH- 429 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ150>154-042030- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 429 PM EDT MON AUG 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER EXPEXTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NHZ011-015-042030- CHESHIRE NH-WESTERN AND CENTRAL HILLSBOROUGH NH- 429 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MEZ007>009-012>014-NHZ001>009-042030- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN COOS-SOUTHERN COOS- NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL- SULLIVAN-MERRIMACK-BELKNAP- 429 PM EDT MON AUG 3 2015 ...SEVERE THUNDERSTORM WATCH 466 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE AND NORTHERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER ROUND OF THUNDERSTORMS COULD ALSO PRODUCE SEVERE WEATHER TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 3, 6:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
601 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0559 PM TSTM WND DMG CORNISH 43.48N 72.32W
08/03/2015 SULLIVAN NH TRAINED SPOTTER
TREES DOWN
&&
EVENT NUMBER GYX1500189
KIMBLELocal storm report, Aug 3, 6:02 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
602 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG CORNISH 43.48N 72.32W
08/03/2015 SULLIVAN NH TRAINED SPOTTER
TREES DOWN. CORRECTED TIME FROM EARLIER REPORT
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER GYX1500189
KIMBLELocal storm report, Aug 3, 6:04 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
604 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LEBANON 43.64N 72.25W
08/03/2015 GRAFTON NH LAW ENFORCEMENT
TREES DOWN
&&
EVENT NUMBER GYX1500190
KIMBLESpecial weather statement, Aug 3, 6:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
605 PM EDT MON AUG 3 2015
NHZ001-002-032245-
NORTHERN COOS NH-SOUTHERN COOS NH-
605 PM EDT MON AUG 3 2015
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SPECIAL WEATHER STATEMENT FOR...
NORTHERN COOS COUNTY IN NEW HAMPSHIRE
SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
* UNTIL 645 PM EDT
* AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM OVER STRATFORD...MOVING TO THE NORTHEAST AT
35 MPH.
* WIND GUSTS OF 35 TO 45 MPH ARE EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
DIXVILLE NOTCH...
NORTH STRATFORD...
STRATFORD...
MILLSFIELD...
AND GROVETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PROLONGED HEAVY RAINFALL MAY CAUSE WATER TO FLOW OVER THE ROADWAY. DO
NOT DRIVE YOUR VEHICLE WHERE THE ROAD HAS BECOME FLOODED.
DO NOT STAY IN THE OPEN OR SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. SEEK SHELTER INSIDE A STURDY BUILDING OR IN A VEHICLE.
&&
LAT...LON 4502 7135 4484 7106 4455 7148 4460 7156
4461 7155 4464 7156 4466 7158 4471 7160
4473 7162 4474 7162 4474 7163
TIME...MOT...LOC 2204Z 220DEG 30KT 4467 7153Local storm report, Aug 3, 6:07 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
607 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND GST SOUTH ARM 44.76N 70.85W
08/03/2015 E60 MPH OXFORD ME PUBLIC
CANOES BLOWN OFF RACK IN 60 MPH WINDS
0500 PM HAIL SOUTH ARM 44.76N 70.85W
08/03/2015 E0.50 INCH OXFORD ME PUBLIC
CANOES BLOWN OFF RACK IN 60 MPH WINDS
&&
EVENT NUMBER GYX1500191
EVENT NUMBER GYX1500192
KIMBLELocal storm report, Aug 3, 6:09 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GRAY ME
609 PM EDT MON AUG 03 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST SOUTH ARM 44.76N 70.85W
08/03/2015 E60 MPH OXFORD ME PUBLIC
CANOES BLOWN OFF RACK IN 60 MPH WINDS. CORRECTED TIME
&&
CORRECTED EVENT TIME...REMARKS
EVENT NUMBER GYX1500191
KIMBLEThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 4:06 PM EDT | Special Weather Statement | GYX | Coos | 39 min |
| Aug 3, 4:42 PM EDT | Special Weather Statement | GYX | Grafton | 33 min |
| Aug 3, 4:46 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 44 min |
| Aug 3, 5:05 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 40 min |
| Aug 3, 5:08 PM EDT | Severe Thunderstorm Warning | GYX | Cheshire, Grafton, Merrimack, Sullivan | 67 min |
| Aug 3, 5:23 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 31 min |
| Aug 3, 5:29 PM EDT | Flash Flood Warning | GYX | Grafton | 3 hr |
| Aug 3, 5:33 PM EDT | Severe Thunderstorm Warning | GYX | Coos, Grafton | 57 min |
| Aug 3, 5:42 PM EDT | Severe Thunderstorm Warning | GYX | Grafton | 41 min |
| Aug 3, 5:57 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Cheshire, Grafton, Hillsborough, Merrimack, Sullivan | 48 min |
| Aug 3, 6:05 PM EDT | Special Weather Statement | GYX | Coos | 40 min |
| Aug 3, 6:22 PM EDT | Flash Flood Warning | GYX | Carroll, Coos, Grafton | 3 hr |
| Aug 3, 6:32 PM EDT | Severe Thunderstorm Warning | GYX | Coos | 38 min |
| Aug 3, 6:35 PM EDT | Severe Thunderstorm Warning | GYX | Belknap, Carroll, Cheshire, Hillsborough, Merrimack, Rockingham and 2 more | 40 min |
| Aug 3, 6:55 PM EDT | Severe Thunderstorm Warning | GYX | Carroll, Coos | 51 min |
Nearby
Severe Thunderstorm Warnings in New Hampshire, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.